MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939135302010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon ruptured occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 1.5mm x 20mm x 143cm coyote es balloon catheter was advanced for dilation.During the procedure, the balloon rupture occurred at 1st dilation at 10 atmospheres.The procedure was completed with a different device.No complications were reported.The device is expected for analysis but has not been received.
 
Event or Problem Description
It was reported that balloon ruptured occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 1.5mm x 20mm x 143cm coyote es balloon catheter was advanced for dilation.During the procedure, the balloon rupture occurred at 1st dilation at 10 atmospheres.The procedure was completed with a different device.No complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the coyote es was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The balloon was inflated to rated burst pressure (rbp) and was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the reported rupture.

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20953992
Report Number2124215-2024-79563
Device Sequence Number7646843
Product Code LIT
UDI-Device Identifier08714729767237
UDI-Public08714729767237
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberH74939135302010
Device Catalogue NumberH74939135302010
Device Lot Number0031396118
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown